# SDR CNMA2016100001

- Difficulty date: October 1, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N396AX
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 90,876 hours, 15,838 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 8901314
- Part serial: WTG77525
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, ENGINE SURGED AND WOULD NOT MAINTAIN COMMANDED N1.   PERFORMED LANDING W/ LEFT ENGINE AT IDLE. ODOR OF SMOKE DURING SURGES.  REPLACED CIT SENSOR IAW AMM 73-21.   ENGINE RUN (MPA) IAW AMM 71-00.NO CHANGE IN STATUS.  REPLACED MEC IAW 73-21   OPS CK AND LEAK CK GOOD    REPLACED IP CHECK VALVE,  OPS GOOD IAW AMM 36-11. OPS & LEAK CHECKED.
